Secure Handover Protocol for Mobile WiMAX Networks

Song-Hee LEE  Nam-Sup PARK  Jin-Young CHOI  

IEICE TRANSACTIONS on Information and Systems   Vol.E91-D   No.12   pp.2875-2879
Publication Date: 2008/12/01
Online ISSN: 1745-1361
DOI: 10.1093/ietisy/e91-d.12.2875
Print ISSN: 0916-8532
Type of Manuscript: LETTER
Category: Networks
secure handover,  mobile WiMAX,  IEEE 802.16e,  cross function,  

Full Text: PDF>>
Buy this Article

In this paper, we analyze existing vulnerabilities in handover for mobile WiMAX networks. To overcome these vulnerabilities, we propose a secure handover protocol that guarantees mutual authentication and forward/backward secrecy in handover. We present a formal analysis of our protocol using a logic-based formal method.